MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NEUROSTAR ADVANCED THERAPY SYSTEM V3.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neurometrics received a call from a provider reporting one of their patients had a seizure during their first treatment session.Patient had his motor threshold determined same day.Within 5 minutes of beginning his first treatment session, patient reportedly began to have a panic attack and treatment was paused.The patient then reportedly experienced a sudden change in mental status, his "eye gazed to the right", and had "tonic-clonic movement of his right arm only" which lasted 60-90 seconds.Ems was called and patient was taken to the emergency room.Emergency room report was unremarkable but patient will not continue with tms treatment.It was noted that the patient had a history of a motor vehicle accident which may have resulted in a possible head injury which could impact the patient's seizure threshold.
 
Event or Problem Description
Neurometrics received a call from a provider's office reporting one of their patients experienced a seizure during their first treatment session.Following the event, patient was taken to the emergency room.

Brand Name
NEUROSTAR ADVANCED THERAPY SYSTEM
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
MDR Report Key19511417
Report Number3004824012-2024-00015
Device Sequence Number12637043
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY SYSTEM V3.0
Device Catalogue Number81-01335-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CRESTOR 20 MG; DOXYCYCLINE 100 MG; HYDROCORTISONE 1%; LENVIMA 20 MG; METRONIDAZOLE 0.75%; VITAMIN B12; VITAMIN D3; XANAX 0.5 MG 1T PO BID PRN ANXIETY OR SLEEP
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight79 KG
Patient RaceWhite